# SDR DALA2018012600494

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 62,386 hours, 23,300 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Truck
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MLG GEAR DOORS INDICATED ON RETRACTION.  COMPLIED WITH QRH PROCEDURE. DURING DESCENT, THE  L HYD QTY ILLUMINATED,  COMPLIED WITH QRH PROCEDURES. ON ARRIVAL, FOUND HYDRAULIC FLUID SPRAYING FROM BLOWN FLEX LINE ABOVE THE RT GEAR. HYD QTY 0.26.  DUMPED LEFT HYD SYS HEAD PRESSURE.  HYD  LEAK ABOVE RT GEAR.  FOUND LEFT TRUCK PRESSURE HYD LINE LEAKING.  REPLACED THE HYD LINE. LEAK CHECKED GOOD.
